# SDR USAA010845

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM WITH ELONGATED CLIPNUT HOLES .125 INCH AND .25 INCH, BS 328, LBL 28.  INSTALLED REPAIR ANGLES PER SRM 53-10-51, FIG 206.  (M)
